MAUDE Adverse Event Report: AV-TEMECULA-CT ACS MULTI-LINK RX ULTRA CORONARY STENT SYSTEM

AV-TEMECULA-CT ACS MULTI-LINK RX ULTRA CORONARY STENT SYSTEM
Catalog Number 1003382-18
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported failure to advance, stent dislodgement and foreign body in patient appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately tortuous and heavily calcified right coronary artery.A 6f guide was being used and a 5.0 x 28 mm ultra stent delivery system was advanced to the lesion and the stent was deployed.The stent delivery system was removed without issue.A 5.0 x 18 mm ultra was being advanced to treat the lesion proximal to the deployed stent when the stent caught on calcium in the artery and the stent implant partially dislodged and was partially expanded in the artery.It is unknown if the device was completely in healthy tissue.A 5.0 balloon catheter was used for post dilatation and a 4.0 unspecified xience stent was implanted to bridge the two ultras.There was no adverse patient sequela reported.No additional information was provided.

Brand Name
ACS MULTI-LINK RX ULTRA CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6848103
Report Number2024168-2017-07322
Device Sequence Number1430887
Product Code MAF
UDI-Device Identifier08717648035319
UDI-Public08717648035319
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number1003382-18
Device Lot Number6120841
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2017
Initial Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: ULTRA 5.0X28
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR